On nonlinear controllability and series expansions for Lagrangian systems with dissipative forces

Jorge Cortés, Sonia Martinéz, Francesco Bullo

    Research output: Contribution to journalArticleAcademic

    11 Citations (Scopus)

    Abstract

    This paper presents series expansions and nonlinear controllability results for Lagrangian systems subject to dissipative forces. The treatment relies on the assumption of dissipative forces of linear isotropic nature. The approach is based on the affine connection formalism for Lagrangian control systems, and on the homogeneity property of all relevant vector fields.
    Original languageEnglish
    Pages (from-to)1396-1401
    JournalIEEE transactions on automatic control
    Volume47
    Issue number8
    DOIs
    Publication statusPublished - 2002

    Keywords

    • Mechanical control systems
    • Series expansions
    • Nonlinear controllability

    Fingerprint

    Dive into the research topics of 'On nonlinear controllability and series expansions for Lagrangian systems with dissipative forces'. Together they form a unique fingerprint.

    Cite this